MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ?; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION

BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ?; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Model Number H749390711900
Medical Device Problem Codes Device-Device Incompatibility (2919); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device interaction occurred.A 99% stenosed target lesion was located in a non-tortuous and non-calcified coronary artery.The physician placed a ez 2.25mm-3.5mm 190cm us cv filterwire ez in the distal vein graft.The lesion was dilated with a balloon, and a 4.0 x 20 mm synergy drug-eluting stent was deployed without incident.During retrieval of the filterwire, the physician was unable to advance the retrieval sheath completely through the newly implanted stent.While attempting to retract the filter, it became caught on the distal end of the synergy stent.Upon successful removal of the filter, the distal end of the stent was noted to be deformed.A new guidewire was used to recross the damaged stent, followed by multiple balloon dilations.A 4.5 x 20 mm megatron stent was deployed within the deformed portion of the stent.The procedure was completed without complication.No patient harm or adverse effects were reported.

Brand Name
FILTERWIRE EZ?
Common Device Name
TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22359549
Report Number2124215-2025-40013
Device Sequence Number8621309
Product Code NFA
UDI-Device Identifier08714729808800
UDI-Public(01)08714729808800(17)260705(10)34377083
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K061332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/05/2026
Device Model NumberH749390711900
Device Catalogue NumberH749390711900
Device Lot Number0034377083
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Initial Report FDA Received Date06/30/2025
Date Device Manufactured07/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown